# SDR AALA202206017285

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 21,176 hours, 9,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT FLIGHT ATTENDANTS FLASH LIGHT MISSING. FOUND FLASHLIGHT AND RE-SECURED IT PER AMM 25-60-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
